Full Text: PDF
Volume 4, Issue 2, 1 August 2020, Pages 163-188
Abstract. In this paper, we consider the “quasidensity” of a subset of the product of a Banach space and its dual, and give a connection between quasidense sets and sets of “type (NI)”. We discuss “coincidence sets” of certain convex functions and prove two sum theorems for coincidence sets. We obtain new results on the Fitzpatrick extension of a closed quasidense monotone multifunction. The analysis in this paper is self-contained, and independent of previous work on “Banach SN spaces”.
How to Cite this Article:
Stephen Simons, A stand-alone analysis of quasidensity, J. Nonlinear Var. Anal. 4 (2020), 163-188.